# SDR SWAA2024101634455

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 WL208.1 CENTER SECTION 2024-565243<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 14282005 DUE DATE 22 JAN 25; P/N P3015GOES00000 S/N 142031023 DUE DATE 22 JAN 25.;[02] REPLACED NEW ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 WL208.1 CENTER SECTION I.A.W. B737-700 SRM 51-40-05 DRAWING 27349110 SHEET 6 REV ?A? SEE INDIVIDUAL SIGN OFF BELLOW;[03] REPLACED NEW ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 WL208.1 CENTER SECTION I.A.W. B737-700 SRM 51-40-05 DRAWING 27349110 SHEET 6 REV ?A? SEE INDIVIDUAL SIGN OFF BELLOW
